# SDR DALA1243019019

- Difficulty date: July 21, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT TO FUSELAGE, APPROXIMATELY 2 FEET AFT OF L1 DOOR COMPLIED WITH PERMANENT REPAIR TO FUSELAGE DENT PER SRM 53-04-5.
